Chitkara University Publications

Common Fixed Point Theorem For Mappings Satisfying (CLRg) Property


The aim of this paper is to establish a common fixed point theorem for two pairs of mappings satisfying (CLRg) property.


  • Savitri, DCR Univeristy, Murthal (India)
  • Nawneet Hooda, DCR Univeristy, Murthal (India)



Common fixed point, omplex-valued metric space, CLRg) property, weakly compatible mappings


A Abbas, M., Arsad, M., Azam, A., Fixed points of asymptotically regular mappings in complex-valued metric spaces, Georgian Math. J., 20(2), 213-221 (2013).

A Abbas, M., Khan, M.A., Radenovic, S., Common coupled fixed point theorems in cone metric spaces for w-compatible mappings, Applied Mathematics and Computation, 217(1), 195-202 (2010).

A Abbas, M., Fisher, B., Nazir, T., Well-posedness and periodic point property of mappings satisfying a rational inequality in an ordered complex valued metric space, Sci. Stud. Res. Ser. Math. Inform., 22(1), 5-24 (2012).

A Ahmad, J., Klin-Eam, C, Azam, A., Common fixed points for multivalued mappings in complex valued metric spaces with applications, Abstr. Appl. Anal., Article ID 854965 (2013).

A Azam, A., Ahamd, J., Kumam, P., Common fixed point theorems for multivalued mappings in complex-valued metric spaces, J. Inequal. Appl., Article ID 578 (2013).

A Azam, A., Fisher, B., Khan, M., Common fixed point theorems in complex valued metric spaces, Numerical Functional Analysis and Optimization, 32(3), 243-253 (2011).

Babu, G.V.R., Subhashini, P., Coupled common fixed point theorems of Ciric type g-weak contractions with CRLg property, Jour. of Nonlinear Analysis and Optimization, 4(1), 133-145 (2013).

Bhatt, S., Chaukiyal, S., Dimri, R.C., A common fixed point theorem for weakly compatible maps in complex-valued metric spaces, Int. J. Math. Sci. Appl., 1(3), 1385-1389 (2011).

Bhatt, S., Chaukyal, S., Dimri, R.C., Common fixed point of mappings satisfying rational inequality in complex-valued metric space, International Journal of Pure and Applied Mathematics, 72(2), 159-164 (2011).

Fang, J.X., Common fixed point theorems of compatible and weakly compatible maps in Menger spaces, Nonlinear Analysis, 71(5-6), 1833-1843 (2009).

Fisher, B., Four mappings with a common fixed point, J. Univ. Kuwait Sci., 8, 131-139 (1981).

Klin-Eam, C., Suanoom, C., Some common fixed point theorems for generalized contractive type mappings on complex-valued metric space, Abstr. Appl. Anal., Article ID 604215 (2013).

Lakshmikantham, V., Ciric, L., Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces.

R Rouzkard, F., Imdad, M., Some commons fixed point theorems on complex valued metric spaces, Comput. Math. Appl., 64(6), 1866-1874 (2012).

Sintunavarat, W., Kumam, P., Common fixed point theorems for a pair of weakly compatible mappings in fuzzy metric spaces, Journal of Applied Mathematics, Article ID 637958 (2011).

Sintunavarat, W., Kumam, P., Generalized common fixed point theorems in complex-valued metric spaces and applications, Journal of Inequalities and Applications, Article ID 84 (2012).

Varma, R.K., Pahtak, H.K., Common fixed point theorems using property (E.A.) in complex-valued metric spaces, Thai J. of Math., 11(2), 347-355 (2013).



0 0 votes
Article Rating
Notify of
Inline Feedbacks
View all comments
CHITKARA UNIVERSITY ADMINISTRATIVE OFFICE SARASWATI KENDRA, PO Box No. 70 SCO – 160-161,Sector – 9C, Chandigarh – 160009, India. +91-172-2741000, +91-172-4691800

    Would love your thoughts, please comment.x